当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • Li Danpng,Rong Ximin,Zhao Hui,Bo Yi, Equilibrium investment strategy for DC pension plan with default risk and return of premiums clauses under CEV model.Insurance Mathematics and Economics,2017,72(1),6-20.SCI:EJ9GH

  • Paul Lee and Chengbo Li, Bishop and Laplacian comparison theorems on Sasakian manifolds. Accepted by Communications of Analysis and Geometry.

  • Hong Zhao, Pengfei Zhu, Ping Wang, Qinghua Hu∗.Hierarchical Feature Selection with Recursive Regularization.Proceedings of the Twenty-Sixth International Joint Conference on Artificial Intelligence (IJCAI-17)

  • Li Danping,Rong Ximin, Zhao Hui, Equilibrium excess-of-loss reinsurance-investment strategy for a mean-variance insurer under stochastic volatility model.COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2017,46,19,9459-9475.SCI:FF1PP

  • Ya Wang and Ze-Hua Zhou, A note on the hypercyclicity of operator weighted shifts, Ann. Funct. Anal.2017, preprint.

  • Zhong-Shan Fang and Ze-Hua Zhou, The topological structure of weighted composition operators from Lipschitz spaces to $H^{\infty}$}, Bull. Malays. Math. Sci. Soc. (2) , 2017 preprint.

  • Li Danping,Rong Ximin, Zhao Hui, On the constant elasticity of variance model for the utility maximization problem with multiple risky assets.IMA Journal of Management Mathematics,2017,28(2),299-320.SCI:EU4MN

  • 关静,陈永沛,基于线性回归变量误差模型的工具变量法与校正似然法的比较,统计与决策,2017(10), 81-84.

  • Xing-Tang Dong and Ze-Hua Zhou, Ranks of Commutators and Generalized Semicommutators of Quasihomogeneous Toeplitz Operators, Monatshefte für Mathematik,183(2017),103-141.

  • 点击下载

    Liang Zhang,Hui-Qiang Lu, Xiao-Mei Fu and Ze-Hua Zhou, Disjoint hypercyclic powers of weighted translations on groups, Czechoslovak Math. J. 67(2017), 839-853.

  • 点击下载

    Cheng Yuan and Ze-Hua Zhou, The Hilbert-Schmidt norm of a composition operator on the Bergman space, Bull. Austral. Math. Soc., 95(2017),250-259..

  • 点击下载

    Ce-Zhong Tong, Ze-Hua Zhou and Cheng Yuan, Compact intertwining relations for composition operators on $H^\infty$ and the Bloch spaces, New York J. Math. 2017, preprint.

  • 点击下载

    Yu-Xia Liang and Ze-Hua Zhou, Weighted differentiation composition operator from logarithmic Bloch spaces to Bloch-type spaces,Math. Nachr.,290 (2-3) (2017) 349-366.

  • William Y.C. Chen and Amy M. Fu, Context-free grammars for permutations and increasing trees. Adv. in Appl. Math. 82 (2017) 58-82. arXiv:1408.1859.

  • 点击下载

    Zheng-Hai Huang and Liqun Qi, Formulating an n-person noncooperative game as a tensor complementarity problem, Computational Optimization and Applications, 66(2017): 557-576.

  • 孙满利,宋占杰,姜晓恒,潘静,庞彦伟,Learning Pooling for Convolutional Neural Network,Neurocomputing.

  • Li Chunqiu, Li Desheng*, Zhang Zhijun, Dynamic Bifurcation from Infinity of Nonlinear EvolutionEquations, SIAM J Appl. Dyn. Systems, 2017, to appear. (通讯作者)

  • Li, Fang, Peng, Rui and Song Xianfa, Global existence and finite time blow-up of solutions of a Gierer-Meinhardt system. J. Differential Equations 262 (2017), no. 1, 559–589.

  • Lu, Jing, Bao, Aiguo and Song Xianfa, Estimates on the blowup time for a quasilinear parabolic system. Appl. Anal. 96 (2017), no. 4, 652–662.

  • An, Xiaowei and Song Xianfa, The lower bound for the blowup time of the solution to a quasi-linear parabolic problem. Appl. Math. Lett. 69 (2017), 82–86.

  • J. Shao, Stabilization of regime-switching process by feedback control based on discrete time observations, SIAM J. Control Optim. 55 (2017), no. 2, 724-740.

  • Laiping Zhao, Liang Fu Lu and Ce Yu, Online Virtual Machine Placement for Increasing Cloud Provider’s Revenue, IEEE Transactions on Services Computing (In Press DOI:10.1109/ TSC. 2015. 2447550), 2017.

  • Yunyan Duan and Ou Wu* (equal contribution), Learning with Auxiliary Less-noisy labels, IEEE Transactions on neural network and learning systems (TNNLS), 28(7): 1716-1721, 2017.

  • ZihuaGuo, Yifei Wu, Global well-posedness for the derivative nonlinear Schrödinger equation in H1/2(R), Discrete and Continuous Dynamical Systems, Series A, 37 (2017) 257-264.

  • Cui Ning, Yifei Wu and Masahito Ohta, Instability of solitary wave solutions for derivative nonlinear Schrodinger equation in endpoint case, Journal of Differential Equation, V.262, 1671-1689, 2017.

  • JiguangBao and Yifei Wu, Global well-posedness for periodic generalized Korteweg-de Vries equation, to appear in Indiana University Mathematics Journal, 2017.

  • Stefan Le Coz and Yifei Wu, Stability of multi-solitons for the derivative nonlinear Schrödinger equation; to appear in International Mathematics Research Notices, 2017.

  • Jiahong Wu and Yifei Wu, Global small solutions to the compressible 2D Magnetohydrodynamic system without magnetic diffusion, Advances in Mathematics, V.310(2017), 759-888.

  • Mohamed A. Tawhid, Gu Wei-Zhe* and Benjamin Tran, A descent algorithm for generalized complementarity problems based on generalized Fisher-Burmeister functions, Computational and Applied Mathematics, 2017.

  • 点击下载

    Gu Wei-Zhe and Lu Li-Yong*, The Linear convergence of a derivative-free descent methodfor nonlinear complementarity problems. Journal of Industrial and ManagementOptimization, 13(2)( 2017), 531-548.

  • Peng Z, Wang C, Uversky VN and Kurgan L*, Prediction of Disordered RNA, DNA, and Protein Binding Regions Using DisoRDPbind. Methods in Molecular Biology, Springer New York, 2017.

  • Xing Peng and Craig Timmons, A path Turán problem for infinite graphs, Discrete Math., 340(2)(2017), 181–191.

  • 点击下载

    Fan, X.*, Self-normalized deviation inequalities with application to t-statistics. Statistics. Probab. Letters,2017,to appear.

  • 点击下载

    Fan, X.*, Grama, I. and Liu, Q. Martingale inequalities of type Dzhaparidze and van Zanten. Statistics, 2017, to appear.

  • 点击下载

    Fan, X.*, Grama, I. and Liu, Q.*, Non-uniform Berry–Esseen bounds for martingales with applications to statistical estimation. Statistics, 51(1)(2017): 105-122.

  • 点击下载

    Fan, X.*, Grama, I. and Liu, Q., Deviation inequalities for martingales with applications, J. Math. Anal. Appl., 2017, 448(1): 538-566.

  • 点击下载

    Yan Yang, Yichao Chen. The thickness of amalgamations and Cartesian product of graphs. Discussiones Mathematicae Graph Theory.37 (2017) 561–572.

  • 点击下载

    Yan Yang, Remarks on the Thickness of $K_{n,n,n}$. Ars Mathematica Contemporanea. 12(1) (2017), 135-144.

  • 点击下载

    Yichao Chen, Yan Yang. The thickness of the complete multipartite graphs and the join of graphs. Journal of Combinatorial Optimization. 34(1)(2017), 194--202

  • 点击下载

    Danping Li, XiminRong, Hui Zhao, Bo Yi., Equilibrium investment strategy for DC pension plan with default risk and return of premiums clauses under CEV model. Insurance: Mathematics and Economics, 2017, 72: 6-20.

  • 点击下载

    Hui Zhao, Chengguo Weng and Yan Zeng, Time-consistent Investment-reinsurance Strategies towards Joint Interests of the Insurer and the Reinsurer under CEV Models, SCIENCE CHINA Mathematics, 2017, 72(1): 6-20.

  • H Chang, W Huang, C Wu, S Huang, C Guan, S Sekar, K Bhakoo and Y Duan*, A new variational method for bias correction and its applications to rodent brain extraction, IEEE Transactions on Medical Imaging, 36(2)(2017), 721-733.

  • 点击下载

    (with Binlong Li) Heavy subgraphs, stability and hamiltonicity, Discussiones Mathematicae Graph Theory 37(2017),691-710.

  • 点击下载

    (with Binlong Li, Shenggui Zhang) Degree conditions restricted to induced paths for hamiltonicity of claw-heavy graphs, Acta Mathematica Sinica (English Series) 33(2017), no. 2, 301-310.

  • 点击下载

    (with Hongbo Hua) Wiener index, Harary index and Hamiltonicity of graphs, MATCH Communications in Mathematical and in Computer Chemistry, 78(2017) no.1, pp.153—162.

  • 点击下载

    (with Binlong Li) Spectral analogues of Moon-Moser's theorem on Hamilton paths in bipartite graphs, Linear Algebra and its Applications, 515(2017), 180-195.

  • Zhixin Liu, Goldbach-Linnik type problems with unequal powers of primes, Journal of Number Theory, 176 (2017), 439-448. (SCI)

  • Yafang Kong and Zhixin Liu, On pairs of Goldbach-Linnik equations, The Bulletin of the Australian Mathematical Society, 95 (2017), 199-208. (SCI)

  • Baofang Song, Dwight Barkley, Björn Hof and Marc Avila, Speed and structure of turbulent fronts in pipe flow, Journal of Fluid Mechanics, 813, 2017/2, 1045-1059.

  • 点击下载

    Xin Chen, et al; SeqTU, A Web Server for Identification of Bacterial Transcription Units, Sci Rep 7:43925, 2017.

  • 点击下载

    S Yang, X Yan and G Zhao, Locally conformal symplectic blow-ups, Differential Geom, Appl. 50 (2017) 11-19.

  • X Chen, A Eshmatov, F Eshmatov and S Yang, The derived non-commutative Poisson bracket on Koszul Calabi-Yau algebras (with X. Chen, A. Eshmatov, F. Eshmatov), J. Noncommut. Geom. 11 (2017) 111-160.

  • K. Ye and S. Hu, Inverse eigenvalue problems for tensors, Communications in Mathematical Sciences, 2017, in press.

  • Meng T., Wolter, K., Wu, H. and Wang, Q., A Secure and Cost-efficient Offloading Policy for Mobile Cloud Computing against Timing Attacks, Pervasive and Mobile Computing, under review, 2017.

  • Wu, H., Yi, S., and Wolter, K., Energy-Efficient Decision Making for Mobile Cloud Offloading, IEEE Transactions on Cloud Computing, under review, 2017.

  • 点击下载

    Wu, H., and Wolter, K., Stochastic Analysis of Delayed Mobile Offloading in Heterogeneous Networks, IEEE Transactions on Mobile Computing, 2017.

  • Y Ding and T Xu, Concentrating patterns of reaction-diffusion systems, A variational approach, Transactions of the American Mathematical Society, 369(2017), 97-138.

  • Xing Huang and Feng-Yu Wang, Functional SPDE with Multiplicative Noise and Dini Drift, Ann. Fac. Sci. Toulouse Math., 2 (2017), 519-537.

  • F. ZHU, P. Honeine, Online kernel nonnegative matrix factorization, Signal Processing, vol. 131(2017), pp. 143-153, Feb.

  • 点击下载

    F. ZHU., A. Halimi, P. Honeine, B. Chen and N. Zheng, Correntropy Maximization via ADMM -- Application to Robust Hyperspectral Unmixing, IEEE Transactions on Geoscience and Remote Sensing, DOI: 10.1109/TGRS.2017.2696262, 2017.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态